RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 67(109), Number 2, Pages 267–278 (Mi msb4362)  

The existence of a common eigenvector for a commutative set of linear positive operators

I. A. Bakhtin


Full text: PDF file (1073 kB)

Bibliographic databases:
UDC: 517.43+513.881
Received: 02.03.1964

Citation: I. A. Bakhtin, “The existence of a common eigenvector for a commutative set of linear positive operators”, Mat. Sb. (N.S.), 67(109):2 (1965), 267–278

Citation in format AMSBIB
\Bibitem{Bak65}
\by I.~A.~Bakhtin
\paper The existence of a common eigenvector for a commutative set of linear positive operators
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 67(109)
\issue 2
\pages 267--278
\mathnet{http://mi.mathnet.ru/msb4362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=185425}
\zmath{https://zbmath.org/?q=an:0142.10803}


Linking options:
  • http://mi.mathnet.ru/eng/msb4362
  • http://mi.mathnet.ru/eng/msb/v109/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:224
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019